# SDR SIMA2019061251006

- Difficulty date: May 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH AND RH  EMERGENCY FLOOR LIGHTING EXTRUSIONS IN LAV AREA DAMAGED-C/A-COMPLETE:AFT LH AND RH EMERGENCY FLOOR LIGHTING EXTRUSIONS ARE INSTALLED IN LAV AREA IAW AMM 33-50-12
